MAUDE Adverse Event Report: FLIPCUTTER II, SHORT 9.5MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

FLIPCUTTER II, SHORT 9.5MM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number FLIPCUTTER II, SHORT 9.5MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via phone that while the surgeon was using an ar-1204as-95 flipcutter, the bone was very hard and the pin separated from the flipcutter.This was discovered during an acl procedure on (b)(6) 2021.The broken fragment and the device was removed from the patient.The case was completed by using a new ar-1204as-95 and re-drilling the same tunnel.

Brand Name
FLIPCUTTER II, SHORT 9.5MM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
MDR Report Key12658455
Report Number1220246-2021-03800
Device Sequence Number19953390
Product Code HWE
UDI-Device Identifier00888867004443
UDI-Public00888867004443
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberFLIPCUTTER II, SHORT 9.5MM
Device Catalogue NumberAR-1204AS-95
Device Lot Number1144112630
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/19/2021
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1